CSN Login
Members Online: 10

You are here


luv4lacrosse's picture
Posts: 1410
Joined: Jul 2010

A very happy Mothers Day to all of tithe moms out there. My last post regarding my treatment I think I got the Meds confusedrandom actually going to receive Taxotere one e every 3 weeks. I was randomized into the clinical trial and found out I am in the group who will not receive the other drug along with the Taxotere. It is "standard of care" treatment so I feel good about that.

If anyone has received Taxotere, please let me know how the side effects were, and how the drug worked for you. I'm worried this stuff is going to keep me from working out with the potential for nausea and fatigue.



osmotar's picture
Posts: 1002
Joined: Jul 2011

Hi Mike ,

My taxatore also include a cocktail of cisplatin and 5fu pump every 21 days for 3 months...I didn't have any major side effects. However after the first treatment , the following Monday I received a nuelasta injection, I ran a high fever and ended up in hospital for 2 days as my white blood cells were really low, plus there were times my platelets were low so "cocktail" day was delayed a week. No one ever said any one drug caused those issues. Don't know if it made a difference , but the Friday, Saturday , Sunday prior to treatment plus the day of I took a 550 mg ginger capsule , never experienced any issues with nausea.

good luck with this next step in your treatment ....



luv4lacrosse's picture
Posts: 1410
Joined: Jul 2010

Linda, thanks much for the info. I was on 5FU on my last clinical trial. I had a bad experience with the 5FU as the mouth and sinus sores all got infected. My doc cancelled my last dose. so new doc in Texas has basically given me three choices unless other drug combos become available. I will stay on the Taxophere as long as it works, after that he would put me on Cisplatin again, and after that he sees no other drug options currently. Hospice once it gets to be too unbearable. I'm banking on my existing excellent health and physical stature will carry me through some of the side effects and possible low cell count issues. I may be in for a huge shock as this drug may just kick my ass and my heavy intense weight lifting days will be a thing of the past. Who knows, I might also not have to change my lifestyle much, but I will find out pretty soon.



Skiffin16's picture
Posts: 8286
Joined: Sep 2009

Hi Mike...

I had the exact same as Linda, minus the hospital stay...

Cisplatin, Taxotere and (5FU in the pump for a week).. Three week cycles for nine weeks. Also followed the next week with Neulasta.

Nothing major as for side effects...

Just the usual, stay very well hydrated, take in calories...

Hoping the new cocktail works well for you.


CivilMatt's picture
Posts: 3832
Joined: May 2012


I have no experience with the drug other than what I read.

Here’s to hoping the side effects are few and that you can work around (and through) them.

Good Luck,


ToBeGolden's picture
Posts: 695
Joined: Aug 2010

I'm on Taxole and Erbitux. My major difficulty is extreme fatigue/depression. I sleep most of the day. It is difficult to get the simplist things done. That's why I don't post regularly anymore. I actually enjoy staring up at the ceiling thinking of nothing. My caregiver keeps me going. Without her to feed me/ prepare meals/ I would already be a goner. Rick.

hwt's picture
Posts: 2330
Joined: Jun 2012

The way you have built your body up can only be advantageous. Prayers for great success.


nick770's picture
Posts: 195
Joined: May 2012

hang in there, your strengh and overall health will help greatly. 

D Lewis's picture
D Lewis
Posts: 1573
Joined: Jan 2010

No experience with Taxotere; but here's hoping it does all it must, for you.


cureitall66's picture
Posts: 911
Joined: Aug 2012


No experience here either with Taxtore. But your ring sounds like things are positive, so stay with that!


And....Nick, nice to see you on here also. Hope all is well.



Subscribe to Comments for "TREATMENT UPDATE"